# SDR AALA20170110003

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 50,365 hours, 20,703 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT AFT LAVATORY SMOKE DETECTOR AURAL ALERTED. ACCOMPLISHED SMOKE DETECTOR TEST IAW AMM 26-14-00. OPERATIONAL CHECK GOOD.
